MathSciNet Relay Station
MathSciNet bibliographic data
MR2184365 (2006g:54049) 54H25 (54C60)
Sastry, K. P. R.; Babu, G. V. R. Convergence of Ishikawa iterates for a multi-valued mapping with a fixed point. Czechoslovak Math. J. 55(130) (2005), no. 4, 817–826.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement